# SDR ASOA201101119

- Difficulty date: June 4, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 17,854 hours, 12,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN MEGAPHONE INOPERATIVE.  REPLACED BATTERY IAW CMM 25-61-04.
